# SDR SWAA2015021836687

- Difficulty date: February 15, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 59,839 hours, 47,779 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 2802013
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, LE DEVICES WILL NOT RETRACT NR 3 & 5, INDICATE IN TRANSIT.  R & R LE EXTEND FUSE IAW AMM.
